Probabilistic Evolution Theory for ODE Sets with Second Degree Multinomial Right Hand Side Functions: Implementation


Gozukirmizi C., Demiralp M.

International Conference of Computational Methods in Sciences and Engineering (ICCMSE), Athens, Greece, 20 - 23 March 2015, vol.1702 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1702
  • Doi Number: 10.1063/1.4938937
  • City: Athens
  • Country: Greece

Abstract

This paper serves as a tutorial for the implementation of probabilistic evolution theory for the solution of initial value problem of ordinary differential equation sets with second degree multinomial right hand side functions. It also involves certain original ideas in technicality level and some novel observations.